# SDR DXTA2024052111824

- Difficulty date: May 20, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N416QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500443
- Aircraft time: 5,959 hours, 4,624 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: AFTER TURNING OFF EMER LIGHT SWITCH IN COCKPIT, AND TURNING THE BATTERIES OFF, THE CABIN EMER LIGHTS CONTINUED TO STAY ON.  PERFORMED ,LIGHT  CHECK OF THE EMERGENCY OPERATIONAL LIGHTS IAW  AMM CHAPTER 33-52-00. NO FAULT DISCREPANCIES NOTED
